MAUDE Adverse Event Report: MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR

MEDIVATORS DSD-201; AUTOMATED ENDOSCOPE REPROCESSOR
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A medivators field service engineer was dispatched for preventative maintenance (pm) servicing on a facility's dsd-201 automated endoscope reprocessor.While the fse was at the facility, he discovered that all three of their machines had major leaks along with cracked basins.The fse informed the facility that they should not be using these machines with damaged basins as any irregularities, cracks, or uneven surfaces could harbor bacteria/organisms which then could be introduced to the endoscope.There is potential for patient harm.This facility does not have a service contract with medivators so it is unknown how long these units have been damaged and how they became damaged as their units were not being serviced or repaired by medivators.It is also unknown if the facility is still using these units.It was reported that there was poor maintenance and very low overall hygiene of the facility.There has been no reported patient harm.This complaint will continue being monitored in medivators complaint handling system.
 
Event or Problem Description
A facility requested decontamination and preventative maintenance (pm) services for their dsd-201 automated endoscope reprocessor.A medivators field service engineer discovered that all three of the facility's machines had major leaks along with cracked basins.Aers with damaged basins present a risk of bacteria and organisms and could potentially lead to patient harm.It was reported that the machines were in bad condition and were not appropriately maintained.It was recommended by medivators these machines be taken out of service.

Brand Name
DSD-201
Common Device Name
AUTOMATED ENDOSCOPE REPROCESSOR
Manufacturer (Section D)
MEDIVATORS
14605 28th ave n
minneapolis MN 55447
MDR Report Key7053675
Report Number2150060-2017-00050
Device Sequence Number13470043
Product Code FEB
UDI-Device Identifier00677964033858
UDI-Public00677964033858
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K914145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Notification,Inspection
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;